Skip to main content
U.S. flag

An official website of the United States government

Official websites use .gov
A .gov website belongs to an official government organization in the United States.

Secure .gov websites use HTTPS
A lock ( ) or https:// means you’ve safely connected to the .gov website. Share sensitive information only on official, secure websites.

Journal of Research Volume 71B

Journal of Research of the National Bureau of Standards, Section B: Mathematics and Mathematical Physics

The Journal of Research of NIST and its predecessors report NIST research and development in metrology and related fields of: physical science, engineering, applied mathematics, statistics, biotechnology, information technology.

For additional information see: About the Journal

Volume 71B

ISSN: 0022-4340

Issue 1

Issues 2-3

Issue 4

Issue 1 January 1967

Algorithms for frames and lineality spaces of cones, p. 1
Wets, Roger J. B.; Witzgall, Christoph

The coefficients of the powers of a polynomial, p. 9
Newman, Morris

Stable evaluation of polynomials, p. 11
Mesztenyi C.; Witzgall, C.

On involutions, p. 19
Shisha, O; Mehr, C. B.

Minimum number of subsets to distinguish individual elements, p. 21
Meyers, P. R.

E-transforms, p. 23
Ragab, F.

Three observations on nonnegative matrices, p. 39
Hoffman, A. J.

Additional remarks on a theorem of M. Riesz, p. 43
Smith, John M.

Issues 2-3 April 1967

Poincare's conjecture is implied by a conjecture on free groups, p. 53
Traub, Roger D.

Construction of EPr generalized inverses by inversion of nonsingular matrices, p. 57
Hearon, John Z.

A generalized matrix version of Rennie's inequality, p. 61
Hearon, John Z.

Polar factorization of a matrix, p. 65
Hearon, John Z.

Two classical theorems on commuting matrices, p. 69
Newman, Morris

A converse to Banach's contraction theorem, p. 73
Meyers, Philip R.

E-transforms (II), p. 77
Ragab, F. M.

Criterion for the stability of numerical integration methods for the solution of systems of differential equations, p. 91
Karim, Abdel Abbas I.

Discrete complex functions with prescribed boundary values and residues, p. 105
Peterson, Elmor L.

Numerical solution of second-order linear difference equations, p. 111
Olver, F. W. J.

Indefinite integrals involving Bessel functions, p. 131
Peavy, B. A.

Issue 4 October 1967

Calibration designs based on solutions to the tournament problem, p. 149
Bose, R. C.; Cameron, J. M.

Bounds for the solutions of second-order linear difference equations, p. 161
Olver, F. W. J.

Notes on automorphic functions: an entire automorphic form of positive dimension is zero, p. 167
Knopp, Marvin I.

Solving equations exactly, p. 171
Newman, Morris

A system of equations having no nontrivial solutions, p. 181
Gupta, Hansraj

Remarks on cut-sets, p. 183
Grossman, J. W.

A pseudo primal-dual integer programming algorithm, p. 187
Glover, Fred

Properties of a useful biorthogonal system, p. 197
Spencer, L. V.; Flusser, P.

On even matroids, p. 213
Tutte, W. T.

Matrices of class J2, p. 215
Maybee, John S.

Partially isometric matrices, p. 225
Hearon, John Z.

Symmetrizable generalized inverses of symmetrizable matrices, p. 229
Hearon, John Z.

Optimum branchings, p. 233
Edmonds, Jack

Systems of distinct representatives and linear algebra, p. 241
Edmonds, Jack

Bounds for the number of generators of a finite group, p. 247
Newman, Morris

Created September 7, 2012, Updated June 2, 2021